# SDR CALA2023021400435

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 75,000 hours, 30,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347219220000
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM +Y765 HAS CORRDED HARD POINT AT FR68. AFT CABIN FLOOR BEAM +Y765 HARD POINT AT FR68 OUT OF LIMITS. REM OVED,  REPLACED NEW SUPPORT BEAM PART # D5347219220000 BATCH# 00 03916319 IAW SRM 51-42-11. EMP: V934337 WC: 50825 STA: ST ENG BF M
